# SDR UALA2011080404066

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 52,980 hours, 19,658 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND MULTIPLE LIGHTNING STRIKES ON LEFT FWD FUSELAGE.  REPAIRED AS REQUIRED.  LIGHTNING STRIKE RT SIDE OF FUSELAGE LOCATED ON 5 FEET FWD OF EMERGENCY EXIT AND 1' ABOVE WINDOWS MARKED WITH TAPE.  REPAIRED AS REQUIRED.  LEFT ELEVATOR UPPER SURFACE TRAILING EDGE 50 INCHES INBD FROM TIP MISSING FILLER MATERIAL 1.75 IN X .5 IN.  REPAIRED AS REQUIRED.
